Alert archive / New Mexico / Wind Advisories in 2016
Wind Advisory 26, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 9, 2016, 3:44 AM MDT. It took effect at May 9, 2016, 11:00 AM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2016, 3:44 AM MDT (09:44 UTC)
- In effect from
- May 9, 2016, 11:00 AM MDT
- Expired
- May 9, 2016, 7:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
113 WWUS75 KABQ 090944 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 344 AM MDT MON MAY 9 2016 NMZ521>523-533>537-091800- /O.NEW.KABQ.WI.Y.0026.160509T1700Z-160510T0100Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY- 344 AM MDT MON MAY 9 2016 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING. * LOCATION...THE CENTRAL MOUNTAINS OF NEW MEXICO EASTWARD ACROSS THE EAST CENTRAL HIGH PLAINS OF THE STATE. * WINDS...SUSTAINED FROM THE WEST NORTHWEST AT 25 TO 35 MPH WITH OCCASIONAL GUSTS OF 45 TO 55 MPH. * TIMING...WINDS WILL STRENGTHEN THROUGH THE LATE MORNING AND EARLY AFTERNOON...PEAKING BETWEEN 1 AND 6 PM. WINDS WILL DECREASE BY SUNSET. * VISIBILITY...LOCALIZED AREAS OF BLOWING DUST COULD REDUCE VISIBILITY DOWN TO 3 MILES AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADS. THIS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. GARBAGE CANS... LAWN FURNITURE...AND OTHER LOOSE ITEMS MAY BECOME BLOWN OVER OR LOFTED IN THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
2 follow-up statements
239 WWUS75 KABQ 091819 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1219 PM MDT MON MAY 9 2016 NMZ521>523-533>537-100100- /O.CON.KABQ.WI.Y.0026.000000T0000Z-160510T0100Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY- 1219 PM MDT MON MAY 9 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * LOCATION...THE CENTRAL MOUNTAINS OF NEW MEXICO EASTWARD ACROSS THE EAST CENTRAL HIGH PLAINS OF THE STATE. * WINDS...SUSTAINED FROM THE WEST NORTHWEST AT 25 TO 35 MPH WITH OCCASIONAL GUSTS OF 45 TO 55 MPH. * TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON WITH DMINISHING SPEEDS BY SUNSET. * VISIBILITY...LOCALIZED AREAS OF BLOWING DUST COULD REDUCE VISIBILITY DOWN TO 3 MILES AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADS. THIS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. GARBAGE CANS... LAWN FURNITURE...AND OTHER LOOSE ITEMS MAY BECOME BLOWN OVER OR LOFTED IN THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 50
632 WWUS75 KABQ 100104 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 704 PM MDT MON MAY 9 2016 NMZ521>523-533>537-100215- /O.EXP.KABQ.WI.Y.0026.000000T0000Z-160510T0100Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY- 704 PM MDT MON MAY 9 2016 ...WIND ADVISORY HAS EXPIRED... WIND SPEEDS HAVE BEGUN TO WEAKEN FOR THE EVENING...SO THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 9, 3:29 AM MDT, 15 minutes earlier.
Area forecast discussion, May 9, 3:29 AM MDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 329 AM MDT MON MAY 9 2016 .SYNOPSIS... A LOW PRESSURE SYSTEM OVER THE CENTRAL ROCKIES AND AN ATTENDANT TROUGH OVER NORTHERN NEW MEXICO WILL SHIFT EASTWARD TODAY. THIS WILL KEEP SOME SHOWERS AND PERHAPS A FEW THUNDERSTORMS GOING OVER THE NORTHERN SECTIONS OF NEW MEXICO TODAY WHILE STRONG WINDS RACE ACROSS A CORRIDOR OF CENTRAL TO EAST CENTRAL PORTIONS OF THE STATE. TEMPERATURES WILL RISE A FEW TO SEVERAL DEGREES ABOVE YESTERDAY'S HIGHS. INTO TUESDAY SHOWERS WILL DECREASE...BUT BREEZY TO WINDY CONDITIONS WILL STILL IMPACT MANY CENTRAL TO EASTERN ZONES OF NEW MEXICO. TUESDAY NIGHT INTO WEDNESDAY A COLD FRONT WILL SAG INTO NORTHERN PORTIONS OF NEW MEXICO...AND AS THE FRONT PUSHES INTO THE NORTHEAST CORNER OF THE STATE A FEW STRONG THUNDERSTORMS COULD DEVELOP. THE EASTERN PART OF THE STATE COULD SEE A FEW ADDITIONAL STORMS INTO THURSDAY. && .DISCUSSION... WHILE THE CORE OF THE UPPER LOW IS CURRENTLY IN WYOMING...A SOUTHERN LOBE OF VORTICITY IS TRANSLATING ACROSS NM. THIS WILL KEEP SOME FORCING FOR PRECIPITATION GOING IN THE MORNING...BUT OVERALL DYNAMICS ALOFT SHOULD WEAKEN TODAY AS THE LOW/TROUGH SHIFT EASTWARD. THE GRADIENT ALOFT IS STRONG AT THE MOMENT DUE TO THE PLACEMENT AND ORIENTATION OF THE TROUGH OVER NM...AND CONSEQUENTLY SOME STRONG WINDS ALOFT WILL REMAIN INTACT THROUGH THE MORNING...SLOWLY WEAKENING TOWARD LATE AFTERNOON. WITH THE CYCLIC LEE SIDE SURFACE LOW REGENERATING AND DEEP BOUNDARY LAYER MIXING...A BELT OF STRONG SURFACE WINDS ARE EXPECTED TO BUFFET CENTRAL TO EAST CENTRAL ZONES OF NM TODAY. THUS...ANOTHER WIND ADVISORY WILL BE ISSUED. AS THE COLD POOL ALOFT DEPARTS...TEMPERATURES WILL RESPOND UPWARD A FEW TO SEVERAL DEGREES. INTO TUESDAY A NORTHERN ROCKIES LOW WILL PUSH EASTWARD...APPARENTLY A BIT SLOWER THAN PREVIOUS MODEL RUNS WERE SUGGESTING. CONSEQUENTLY THIS WILL PUSH ANOTHER TROUGH INTO COLORADO AND VICINITY...BUT WITH A LAG INTO LATE TUESDAY AND TUESDAY NIGHT. WHILE SOME SCATTERED SHOWERS AND STORMS ARE EXPECTED IN NORTHERN NM TUESDAY...THE BULK OF THE HEALTHIER PRECIPITATION WILL REMAIN DISPLACED AND NORTH OF NM. THE LEE SIDE SURFACE LOW WILL NOT GIVE UP ITS RESIDENCE QUITE BY THIS TIME...SO SOME BREEZY TO WINDY CONDITIONS WILL AGAIN BE FOUND IN MUCH OF CENTRAL TO EASTERN NM TUESDAY. AS THE TROUGH SAGS FARTHER INTO COLORADO TUESDAY NIGHT...A SURFACE FRONT WILL CREEP INTO NORTHERN NM. ON WEDNESDAY THIS SURFACE FRONT WILL SET THE STAGE FOR SOME THUNDERSTORMS IN THE NORTHEASTERN CORNER OF THE STATE WHERE THE BOUNDARY WILL ACT AS A TRIGGER FOR DEVELOPMENT DUE TO A RIBBON OF HIGHER DEWPOINTS ACCOMPANYING IT. THE NAM SUGGESTS A HEALTHY BAND OF HIGH CAPE VALUES OF 800-1200 J/KG WILL ALSO ACCOMPANY THE FRONT ALONG WITH LIFTED INDICES OF -5 TO -7 C. COMBINE THIS INSTABILITY WITH SOME HIGH DIRECTIONAL AND SPEED SHEAR AND IT WOULD APPEAR INGREDIENTS WILL BE PRESENT FOR A FEW STRONG TO SEVERE THUNDERSTORMS IN THE NORTHEAST CORNER LATE WEDNESDAY AFTERNOON...SINKING TO THE EAST CENTRAL PLAINS WEDNESDAY EVENING. LATER SHIFTS WILL NEED TO WATCH THE EVOLUTION OF THIS. OTHERWISE REMAINING AREAS OF NM WILL LARGELY STAY DRY WITH TEMPERATURES WITHIN A FEW DEGREES EITHER SIDE OF NORMAL...AND OVERALL WINDS WILL TREND MUCH WEAKER. PRESSURE HEIGHTS ARE EXPECTED TO RISE THURSDAY INTO FRIDAY AS A RIDGE ALOFT ARCHES UP OVER NM. AT THE LOWER LAYERS OF THE ATMOSPHERE MOISTURE WILL BE TRYING TO SNEAK NORTHWARD AND WESTWARD FROM THE GULF OF MEXICO. THIS MODIFIED AND FAIRLY SUBDUED MOISTURE ADVECTION COULD BEGIN TO SPREAD PRECIPITATION CHANCES INTO NM FROM THE SOUTH AND EAST. THE GFS INDICATES A BACK DOOR COLD FRONT WILL PLUNGE INTO NORTHEAST NM LATE FRIDAY AND INTO MUCH OF THE EASTERN HALF OF THE STATE FRIDAY NIGHT. THIS COULD SPARK ADDITIONAL AND MORE WIDESPREAD SHOWERS/STORMS...HOWEVER THE EUROPEAN MODEL IS A BIT DELAYED WITH THIS FRONTAL INTRUSION AND IS NOT AS ENTHUSED ABOUT THE PRECIPITATION PRODUCTION DURING THE WEEKEND. ANOTHER FRONT COULD FOLLOW THE WEEKEND...PLUNGING INTO THE NORTHEAST BY LATE SUNDAY AND EARLY MONDAY. 52 && .FIRE WEATHER... PARENT UPPER LOW AND TRAILING TROUGH TO EXIT NEW MEXICO TODAY. STRONG NORTHWEST FLOW IN THE WAKE OF THESE FEATURES WILL ALLOW FOR A BAND OF STRONG AND GUSTY NW WINDS STRETCHING FROM THE SANDIA AND MANZANO MTS ACROSS PORTIONS OF ERN NM TO THE CLOVIS/PORTALES AREA. GUSTS TO AROUND 50 OR 55 MPH ARE POSSIBLE IN THIS REGION. HIGHS TODAY WILL BE NEAR TO A FEW DEGREES BELOW AVERAGE AND MIN RH VALUES INCREASE A BIT NORTH AND EAST...WHILE SLIGHTLY DECREASING WEST. SPOTTY CRITICAL CONDITIONS MAY BE OBSERVED ACROSS THE EAST CENTRAL BUT NOT SUFFICIENT AREAL COVERAGE WISE...AND CONSIDERING THE LOW HAINES FORECAST...FOR ANY HIGHLIGHTS. CHANCES FOR WETTING PRECIPITATION WILL BE LIMITED MOSTLY TO THE HIGHER TERRAIN OF THE NORTH BUT AREAL COVERAGE LOOKS TO BE HIT OR MISS GIVEN THE CONVECTIVE NATURE OF ANY PRECIPITATION. CHANCES FOR SHOWERS/STORMS DECREASE TONIGHT/TUESDAY OVER THE NORTH CENTRAL AND NORTHWEST. WESTERLY WINDS INCREASE TUESDAY IN ADVANCE OF AN UPPER LOW TO GRAZE NRN NM AND A DEEPENING LEE TROUGH/SFC LOW. THE INTERSTATE 40 CORRIDOR FROM THE CLINES CORNERS AREA TO THE TX BORDER LOOKS TO BE MOST AFFECTED. WARMER THAN AVERAGE HIGHS OVER THIS AREA...SUB 15 PERCENT MIN RH AND MODERATE HAINES LEAD TO A FEW HOURS OF CRITICAL CONDITIONS FOR THE SOUTHERN PORTION OF ZONE 104 AND NORTHERN PORTION OF ZONE 108. WILL CONTINUE TO HOLD OFF ON ANY HIGHLIGHTS FOR NOW. RH RECOVERIES DIMINISH TUESDAY NIGHT...WITH FAIR TO POOR POSSIBLE FOR PORTIONS OF THE FORECAST AREA SOUTH OF INTERSTATE 40. MODELS SUGGEST THERE WILL BE A WEAKER FRONTAL PUSH INTO THE NORTHEAST PLAINS TUESDAY NIGHT...FOLLOWED BY A STRONGER PUSH WEDNESDAY NIGHT THROUGH THE EASTERN PLAINS AND TO THE EAST SLOPES OF THE CENTRAL MT CHAIN. CHANCES FOR SHOWERS AND STORMS WILL SHIFT TO THE CENTRAL AND EAST DURING THIS TIME. SUFFICIENT LOW LEVEL MOISTURE MAY SQUEEZE INTO THE SOUTHWEST/WEST CENTRAL THURSDAY INTO FRIDAY...WHERE POTENTIAL FOR DRIER CONVECTION CAN/T BE RULED OUT. ANOTHER FRONT MAY SURGE THROUGH THE EASTERN PLAINS FRIDAY NIGHT AND AGAIN NEXT SUNDAY NIGHT...WITH CHANCES FOR WETTING PRECIPITATION...ALTHOUGH NOT GREAT...LIMITED TO THE CENTRAL MT CHAIN EASTWARD...AND POTENTIAL FOR DRIER CONVECTION RGV WESTWARD. THE LOW LEVEL MOISTURE MAY MIX OUT SOME DURING THE DAY IN THE EAST ...THEN RETURN AT NIGHT. THURSDAY THROUGH THE UPCOMING WEEKEND...POOR RECOVERIES ARE POSSIBLE ESPECIALLY FROM THE CONTDVD WESTWARD WITH GOOD TO EXCELLENT RECOVERIES EASTERN PLAINS. TEMPERATURES WILL BE NEAR TO ABOVE AVERAGE...AND DIP SLIGHTLY BELOW AVERAGE IN THE PLAINS WITH EACH COLD FRONT. VENT RATES WILL BE GOOD TO EXCELLENT TODAY THROUGH WEDNESDAY...EXCEPT FOR GOOD TO FAIR RATES NORTHEAST WEDNESDAY. RATES DIMINISH SOME OVERALL THURSDAY THEN RECOVER TO GOOD TO EXCELLENT FRIDAY. && .AVIATION... 06Z TAF CYCLE DURING THE LATE NIGHT HOURS THRU MON MORNING NW AND N CENTRAL AREAS WILL BE FAVORED FOR PERIODS OF RAIN...PATCHY MVFR AND MT OBSCURATIONS IN SNOW AS A SHORTWAVE DROPS SEWD IN THE WAKE OF UPPER LOW SLOWLY EXITING CO AND WY TO THE EAST. A PACIFIC COLD FRONT WILL ALSO CROSS SHIFTING WINDS OUT OF THE NORTHWEST FOR MON. NW FLOW ALOFT WILL ALSO STRENGTHEN FOR THE REMAINDER OF TONIGHT INTO MON...AND A STOUT LEE TROUGH WILL BE IN PLACE MON AFTN...LEADING TO ANOTHER BREEZY TO WINDY DAY. THE STRONGEST WIND GUSTS COULD REACH NEAR 45 KT FROM MOUNT TAYLOR TO AROUND CLOVIS MON AFTN...ESPECIALLY OVER ELEVATED TERRAIN AND ON THE HIGH PLAINS. THERE COULD BE A FEW INCHES OF SNOW ACCUMULATION IN THE N MTS ABOVE 8K FT DURING THE REMAINDER OF TONIGHT AND MON MORNING. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 72 46 73 41 / 20 5 10 10 DULCE........................... 59 32 67 29 / 50 10 30 20 CUBA............................ 62 36 71 34 / 40 10 10 5 GALLUP.......................... 70 40 73 38 / 5 0 5 5 EL MORRO........................ 63 35 68 35 / 5 0 0 0 GRANTS.......................... 68 39 74 38 / 5 0 0 0 QUEMADO......................... 65 38 72 40 / 5 0 0 0 GLENWOOD........................ 72 43 78 46 / 0 0 0 0 CHAMA........................... 57 30 62 26 / 60 20 40 20 LOS ALAMOS...................... 63 49 69 47 / 40 5 10 5 PECOS........................... 67 42 72 38 / 20 0 0 0 CERRO/QUESTA.................... 62 36 70 33 / 50 10 10 10 RED RIVER....................... 53 31 59 28 / 60 20 20 10 ANGEL FIRE...................... 56 28 62 25 / 40 10 10 10 TAOS............................ 63 36 71 36 / 40 5 5 5 MORA............................ 60 41 70 40 / 20 5 5 0 ESPANOLA........................ 70 43 75 43 / 10 5 5 0 SANTA FE........................ 68 45 74 45 / 20 5 0 0 SANTA FE AIRPORT................ 70 43 76 44 / 10 0 0 0 ALBUQUERQUE FOOTHILLS........... 73 50 78 50 / 5 0 0 0 ALBUQUERQUE HEIGHTS............. 75 52 80 52 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 77 47 82 48 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 76 50 81 50 / 5 0 0 0 LOS LUNAS....................... 76 46 82 47 / 0 0 0 0 RIO RANCHO...................... 74 49 81 50 / 5 0 0 0 SOCORRO......................... 79 51 84 53 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 69 44 74 44 / 5 0 0 0 TIJERAS......................... 72 45 77 45 / 5 0 0 0 MORIARTY/ESTANCIA............... 73 38 77 40 / 5 0 0 0 CLINES CORNERS.................. 69 43 74 45 / 5 0 0 0 GRAN QUIVIRA.................... 70 45 76 46 / 5 0 0 0 CARRIZOZO....................... 75 48 79 50 / 0 0 0 0 RUIDOSO......................... 68 42 74 44 / 0 0 0 0 CAPULIN......................... 69 39 76 41 / 30 5 5 5 RATON........................... 71 41 78 43 / 20 10 5 5 SPRINGER........................ 72 44 79 43 / 5 0 0 0 LAS VEGAS....................... 68 43 74 42 / 5 0 0 0 CLAYTON......................... 77 46 83 45 / 5 0 0 5 ROY............................. 73 43 79 44 / 5 0 0 0 CONCHAS......................... 81 51 86 50 / 0 0 0 0 SANTA ROSA...................... 79 51 84 51 / 0 0 0 0 TUCUMCARI....................... 84 52 90 51 / 0 0 0 0 CLOVIS.......................... 80 51 88 51 / 0 0 0 0 PORTALES........................ 80 52 88 52 / 0 0 0 0 FORT SUMNER..................... 81 52 87 53 / 0 0 0 0 ROSWELL......................... 85 53 93 53 / 0 0 0 0 PICACHO......................... 78 52 86 54 / 0 0 0 0 ELK............................. 72 45 80 48 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ521>523-533>537. && 52
Hazardous weather outlook, May 8, 4:48 AM MDT, 22 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 448 AM MDT SUN MAY 8 2016 NMZ501>540-091200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 448 AM MDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG WINDS WILL DEVELOP TODAY IN PORTIONS OF EASTERN NEW MEXICO...NAMELY IN THE EAST CENTRAL TO SOUTHEASTERN PLAINS OF THE STATE. SUSTAINED WINDS OF 25 TO 35 MPH WILL BE COMMON THERE WITH OCCASIONAL GUSTS OF 40 TO 50 MPH. DRY CONDITIONS AND LOW HUMIDITY IN MUCH OF THE EASTERN PLAINS COULD YIELD AN HOUR OR TWO OF CRITICAL FIRE WEATHER AS THE WINDS STRENGTHEN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS WILL BE STRONG AGAIN ON MONDAY ACROSS MUCH OF CENTRAL TO EASTERN NEW MEXICO. THE POTENTIAL FOR WIND GUSTS OF 45 TO 55 MPH IS HIGH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WIND GUSTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
Nearby
Wind Advisories in New Mexico, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.